# SDR UALA2013061404135

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 47,089 hours, 18,906 cycles
- Engine: Iae V2522A5
- System (JASC): 5200 · Doors
- Part: Panel
- Condition: Unsecure
- Location: Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A EXIT DOOR PANEL FELL OFF.  RESECURED LOOSE PANEL INTO PLACE.  ACFT OK FOR SERVICE.
